# SDR DALA2025080105760

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS 2 (EA) ON LOWER SKIN HORIZONTAL STAB STA 129.50 BTW FRONT SPAR AND REAR SPAR LH SIDE. LOWER SKIN HORIZONTAL STAB STA 129.50 BTW FRONT SPAR AND REAR SPAR LH SIDE WAS REPAIRED PER B737-800 SRM 55-10-01-2R PROCEDURE 11 REPAIR 11.
